# SDR MZZA96061

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 2612 · Fire Detection
- Part: Fire Detection
- Part number: 65249203
- Condition: Failed
- Location: Ee Compartment
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

MNL - FLT 879 - ON GROUND IN MNL, CREW STARTED APU.  AFTER APPROXIMATELY 8 MINUTES RECEIVED APU FIRE WARNING.  CREW C/W EMERGENCY PROCEDURES TO PULL FIRE HANDLE AND FIRE BOTTLE.  PER CREW COMMENTS, APU GENERATOR OPERATED NORMALLY - 116 VAC 403 CYC.  FREQUENCY AND EGT ALSO REPORTED NORMAL.  REMOVED APU SHROUD PANELS AND CHECKED FOR EVIDENCE OF FIRE.  NO EVIDENCE OF FIRE FOUND DURING INSPECTION.  RE-INSTALLED AND SECURED PANELS, DEACTIVATED APU PER DDP 49-1 AND SECURED INOPERATIVE APU PER MM 49-00, PAGE 220.  AIRCRAFT RELEASED PER MEL 49-01.  SUSPECT APU FIRE OVERHEAT AND DETECTOR UNIT AS THE SOURCE OF FALSE WARNING.  FOUND MOISTURE AROUND UNIT AFTER VERY HEAVY RAINFALL.  (X)
